# SDR SWAA2022111660597

- Difficulty date: October 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 261 AT RT WING 2022-584665.   REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 261 AT RT WING IAW SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 115A2001 SHEET 18 REV -.
